Gertsch Group

Institute of Biochemistry and Molecular Medicine, University of Bern, Switzerland

Toxic effect with BIA-10-2474 first seen at 50 mg dose

Toxic effect with BIA-10-2474 first seen at 50 mg dose
Jurg Gertsch - Thu Jan 28, 2016 @ 12:03PM
Comments: 2

The recently released information about the toxic effect of the FAAH inhibitor BIA-10-2474 clearly indicates that there were no symptoms of toxicity observed up to 20 mg single dose in all subjects. The first symptoms of toxicity were detected when the the subjects received the next dose of 50 mg. It remains unclear how long the substance remains in the tissue and whether accumulation might have contributed to the toxicity. However, since they waited 19 days between the last cohort dosage and the next, this is unlikely. Therefore, a single dose of 50 mg of this compound is neurotoxic, again pointing towards non-FAAH mediated adverse effects.

READ the ANSM press release

Comments: 2

Comments

1. Norma Jonathan   |   Thu Jun 09, 2016 @ 05:28PM

Maybe the toxicity is a combination effect, involving FAAH plus one other target.

2. Anonymous   |   Tue Aug 02, 2016 @ 09:06PM

nice

Post a Comment




powered by Doodlekit™ Free Website Maker